MAUDE Adverse Event Report: VARIAN MEDICAL SYSTEMS, INC. TRUEBEAM; ACCELERATOR, LINEAR, MEDICAL

VARIAN MEDICAL SYSTEMS, INC. TRUEBEAM; ACCELERATOR, LINEAR, MEDICAL
Model Number 2.5
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
During treatment, we experienced a collimator fault.We entered home screen for the linear accelerator and reinitialized the mlc's.When we returned to the treatment screen, it did not display what was treated.The plan was sent back to mosaiq emr and no dose or treatment parameters were recorded.Physics notified.Patient was removed from the treatment room.Physicist was able to review the log file on the linear accelerator and retrieve the data.Physicist manually entered the treatment data.Patient was able to complete the remainder of his treatment.Varian notified.

Brand Name
TRUEBEAM
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
VARIAN MEDICAL SYSTEMS, INC.
911 hansen way
palo alto CA 94304
MDR Report Key7629652
Report Number7629652
Device Sequence Number13882872
Product Code IYE
UDI-Device Identifier00899475002004
UDI-Public(01)00899475002004
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2018
Report Date (Section F) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.5
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/31/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/22/2018
Patient Sequence Number1
Date Report Sent to FDA05/31/2018